# SDR AALA20070385

- Difficulty date: February 23, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - AFTER TAKEOFF CREW RETRACTED NOSE GEAR AND EXPERIENCE A SEVERE NOSE GEAR DOOR VIBRATION.  LOWERED GEAR AND VIBRATION REDUCED.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND LEFT NOSE GEAR DOORS DOWN.  PERFORMED NOSE GEAR DOOR INSPECTION WITH NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
